# SDR 219PA0001A

- Difficulty date: October 30, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N219PA
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Aircraft time: 61,541 hours, 61,454 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26010425
- Part serial: C0237
- Condition: Damaged
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 3 BRAKE DRAGGING.  LOG PAGE ENTRY, (FOUND HEAT SHIELD FROM NR 3 MAIN WHEEL LODGED IN ROTOR OF BRAKE ASSY.  R&R BRAKE IAW MM32-41-41 AND R&R NR 3 WHEEL IAW MM32-45-11). UPON FURTHER INVESTIGATION, FOUND BRAKE PAD SEPARATED FROM BRAKE RESULTING IN DAMAGE TO WHEEL AND DISLOCATION OF HEAT SHIELD.
